# SDR 99ZZZX3017

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3210 · Main Landing Gear
- Part: Module Package
- Part number: 65446925
- Condition: Cracked
- Location: Mlg
- Component: 65446916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'D' PRIORITY PORT IS CRACKED.  OVERTORQUING AND/OR FATIGUE OF HOUSING.  HIGH TSO.
